# SDR DALA14022915641

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 880, RBL 25 SEAT TRACK GOUGED.   REMOVED SEAT TRACK BS 880 - 900, IAW SRM 51-40-02 AND INSTALLED NEW IAW SRM 51-40-02.
